Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 91, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 19, 2007, 4:15 PM EDT for Bradford County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 4:15 PM EDT (20:15 UTC)
- Expired
- Jun 19, 2007, 4:39 PM EDT
- In force
- 24 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Bradford County, PA
The radar
The Binghamton radar (KBGM), 46 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:19 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBGM 192015
SVRBGM
PAC015-192115-
/O.NEW.KBGM.SV.W.0091.070619T2015Z-070619T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
415 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA
* UNTIL 515 PM EDT
* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR ATHENS...AND
MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LITCHFIELD AT 420 PM EDT...
7 MILES NORTH OF ROME AT 435 PM EDT...
WINDHAM AT 450 PM EDT...
WARREN CENTER AT 510 PM EDT...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4191 7657 4192 7658 4199 7658 4200 7615
4189 7615 4189 7614 4186 7614 4186 7657
$$
MJ1 follow-up statement
000
WWUS51 KBGM 192039
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
438 PM EDT TUE JUN 19 2007
PAC015-192048-
/O.CAN.KBGM.SV.W.0091.000000T0000Z-070619T2115Z/
BRADFORD PA-
438 PM EDT TUE JUN 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR BRADFORD COUNTY IS
CANCELLED...
THUNDERSTORMS HAVE WEAKENED OVER NORTHERN PORTIONS OF THE COUNTY.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4191 7657 4192 7658 4199 7658 4200 7615
4189 7615 4189 7614 4186 7614 4186 7657
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:45 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 19, 3:45 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 345 PM EDT TUE JUN 19 2007 .SYNOPSIS... A STRONG COLD FRONT MOVING ACROSS THE EASTERN GREAT LAKES WILL MOVE ACROSS UPSTATE NEW YORK AND PENNSYVANIA THIS EVENING AND DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD AND ALONG THIS FRONT. BEHIND THE FRONT...HIGH PRESSURE WILL USHER IN COOLER AND DRIER CONDITIONS THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... COLD FRONT CURRENTLY STRETCHES ACROSS EASTERN LAKES THIS AFTN WITH STORMS DEVELOPING OUT AHEAD OF THE BOUNDARY IN HOT AND HUMID AIRMASS. CONVECTION ALSO BACK TO THE WEST ASSOCIATED WITH FRONT WILL BE COMING THRU CENTRAL NEW YORK LATE AFTN/EARLY EVENING.. THE FRONT SHOULD CLEAR MOST OF THE FA BY AROUND 06Z. WEAK SHEAR 20-25 KTS ACROSS THE AREA THIS AFTN IS PROGGED TO INCREASE TO ABOUT 35 KTS BY EARLY EVENING. ACTIVITY WILL WEAKEN BUT SHRA/SOME THUNDER WILL CONTINUE INTO EARLY OVERNIGHT HOURS ACROSS NE PA BEFORE TAPERING OFF TWD MORNING. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/... SFC HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EASTWARD INTO REGION PROVIDING A PARTLY TO MOSTLY SUNNY DAY. LOW LEVEL LAPSE RATES WILL PROVIDE GOOD MIXING AND NORTHWEST WINDS OF 10 TO 15 MPH WITH AFTN GUSTS TO 25 MPH PSBLE. WITH T85 COOLING OFF TO 10/12C TEMPS WILL BE NOTICEABLY COOLER. WED NIGHT WILL BE COOL DUE TO GOOD RADIATIONAL COOLING WITH CLEAR SKIES AND LIGHT WINDS. A WEAK SFC TROF WITH SOME UPPER LEVEL SUPPORT WILL SWING THROUGH THE REGION ON THURSDAY. MOISTURE IS LIMITED BUT BEST DYNAMICS AND MOISTURE RESIDE OVER NRN CWA, WILL CONTINUE WITH LOW CHC POPS HERE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... FOCUS ON THE SHORT TERM SO LITTLE CHG TO PRELIMINARY HPC GUIDANCE. CONFIDENCE LOWER THAN USUAL WITH MDLS SUGGESTING A PTRN WHERE WELL BE SUSCEPTIBLE TO S/WVS EMBEDDED IN NW FLOW ALOFT STARTING SAT AND PERSISTING INTO EARLY NXT WEEK. PRBLM IS THAT THE TRACK/TIMING OF THESE MESOCONVECTIVE SYSTEMS IS DIFFICULT IF NOT IMPOSSIBLE THIS FAR OUT. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LINE OF TSRA CROSSING THE FCST AREA THIS AFTN. IN ADDN, SCT CELLS LIKELY TO DVLPS AHEAD OF THIS LINE. POTNL FOR MORE ACTIVITY THIS EVNG INTO THE OVRNGT HRS WITH THE ACTUAL CDFNT. XPCT MVFR CONDITIONS IN TSRA WITH POTNL FOR G25-40KTS. LATER TNGT, MORE WDCSPRD MVFR CONDITIONS ARE LIKELY JUST BEHIND THE MAIN PCPN SHIELD...WHICH SHUD BE PULLING EWD AND OUT OF THE AREA IN THE 06-10Z TIME FRAME. CLEARING SKIES AND GUSTY NW WINDS 15-25 FOR LATE TMRW MRNG INTO THE EARLY AFTN. OUTLOOK...CHC FOR MVFR IN TSRA THU AFTN AND SAT AFTN/EVNG. POTNL FOR VLY FOG AT ELM ALMOST ANY NGT. OTRW VFR XPCTD TO PREVAIL. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JML NEAR TERM...JML SHORT TERM...JML/RRM LONG TERM...RHB AVIATION...RHB
Hazardous weather outlook, Jun 19, 3:06 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 306 PM EDT TUE JUN 19 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-201915- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 306 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. NYZ062-PAZ048-201915- SULLIVAN-PIKE- 306 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Special weather statement, Jun 19, 1:03 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 103 PM EDT TUE JUN 19 2007 NYZ022-191800- STEUBEN NY- 103 PM EDT TUE JUN 19 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF WAYLAND TO HARTSVILLE TO 23 MILES SOUTHWEST OF TROUPSBURG...AND MOVING EAST AT 35 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... FREMONT AT 110 PM EDT... TROUPSBURG AT 120 PM EDT... WEST CAMERON AT 125 PM EDT... WOODHULL AT 130 PM EDT... PRATTSBURG AT 135 PM EDT... THURSTON AT 140 PM EDT... URBANA AT 145 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MSE
Special weather statement, Jun 19, 1:54 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 154 PM EDT TUE JUN 19 2007 NYZ009-037-191900- ONEIDA NY- 154 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR VERONA...AND MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VERONA MILLS AND NEW LONDON AT 200 PM EDT... ROME AND WESTMORELAND AT 210 PM EDT... GRIFFISS AFB AND ORISKANY AT 220 PM EDT... FLOYD AT 225 PM EDT... STITTVILLE AND WESTERNVILLE AT 230 PM EDT... HOLLAND PATENT AT 235 PM EDT... STEUBEN AT 240 PM EDT... TRENTON AND BARNEVELD AT 245 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM.
Local storm report, Jun 19, 2:57 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
257 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG OWASCO 42.85N 76.45W
06/19/2007 CAYUGA NY COUNTY OFFICIAL
SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.
0220 PM TSTM WND DMG INTERLAKEN 42.62N 76.72W
06/19/2007 SENECA NY COUNTY OFFICIAL
TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
COUNTY SIDE OF THE COUNTY LINE.
0230 PM HAIL ONEIDA 43.08N 75.66W
06/19/2007 E0.25 INCH MADISON NY TRAINED SPOTTER
3/4 INCH HAIL IN THE TOWN OF ONEIDA.
0240 PM TSTM WND DMG ROME 43.23N 75.49W
06/19/2007 ONEIDA NY COUNTY OFFICIAL
TREES DOWN IN ROME, VERONA AND LOWELL.
&&
MSESpecial weather statement, Jun 19, 3:20 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 320 PM EDT TUE JUN 19 2007 NYZ037-191945- ONEIDA NY- 320 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR WATERVILLE...AND MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PARIS AND CLAYVILLE AT 325 PM EDT... CHADWICKS AND SAUQUOIT AT 330 PM EDT... NEW HARTFORD AT 335 PM EDT... YORKVILLE AND NEW YORK MILLS AT 340 PM EDT... UTICA AND DEERFIELD AT 345 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Local storm report, Jun 19, 3:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG OWASCO 42.85N 76.45W
06/19/2007 CAYUGA NY COUNTY OFFICIAL
SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.
0220 PM TSTM WND DMG INTERLAKEN 42.62N 76.72W
06/19/2007 SENECA NY COUNTY OFFICIAL
TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
COUNTY SIDE OF THE COUNTY LINE.
0230 PM HAIL ONEIDA 43.08N 75.66W
06/19/2007 E0.25 INCH MADISON NY TRAINED SPOTTER
3/4 INCH HAIL IN THE TOWN OF ONEIDA.
0240 PM TSTM WND DMG ROME 43.23N 75.49W
06/19/2007 ONEIDA NY COUNTY OFFICIAL
TREES DOWN IN ROME, VERONA AND LOWELL.
0255 PM HAIL TULLY 42.80N 76.11W
06/19/2007 E1.00 INCH ONONDAGA NY TRAINED SPOTTER
QUARTER SIZED HAIL IN TULLY.
0300 PM HAIL LIVERPOOL 43.11N 76.21W
06/19/2007 E0.75 INCH ONONDAGA NY TRAINED SPOTTER
3/4 INCH HAIL IN LIVERPOOL.
0300 PM TSTM WND DMG 4 E WHITNEY POINT 42.33N 75.89W
06/19/2007 BROOME NY COUNTY OFFICIAL
TREES DOWN IN TRIANGLE EAST OF WHITNEY POINT.
0300 PM NON-TSTM WND DMG CORTLAND 42.60N 76.18W
06/19/2007 CORTLAND NY COUNTY OFFICIAL
TREES DOWN ALL ACROSS CORTLAND COUNTY.
0305 PM TSTM WND DMG SMITHVILLE FLATS 42.40N 75.80W
06/19/2007 CHENANGO NY COUNTY OFFICIAL
TREES AND POLES DOWN IN SMITHVILLE FLATS.
&&
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:35 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 40 min |
| Jun 19, 5:19 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 41 min |
| Jun 19, 5:58 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Wyoming | 32 min |
| Jun 19, 6:19 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 41 min |
| Jun 19, 6:25 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne | 50 min |
| Jun 19, 7:54 PM EDT | Severe Thunderstorm Warning | BGM | Pike | 66 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.